# SDR ASOA200801706

- Difficulty date: December 2, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER FRAME DOUBLER (PN 600-31922-4) AT FS 338.90 CRACKED (INBD OF 318 FRAME, ACCESS PNL 832AR)
